# SDR COMA9910087

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - FLT 5024 - EMERGENCY LIGHTS ARE INOPERABLE.  COULD NOT DUPLICATE.  EMERGENCY LIGHTS OPERATE NORMAL.  (M)
